Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 169, NWS Mobile, AL

May 12, 2017Conecuh County, Covington County, Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at May 12, 2017, 2:15 PM CDT for Conecuh County, Covington County, Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2017, 2:15 PM CDT (19:15 UTC)
Expired
May 12, 2017, 3:15 PM CDT
In force
60 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Conecuh County, AL, Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 100 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 10:35 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 7.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2017-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2017-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
704 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS54 KMOB 121915
SVRMOB
ALC035-039-053-FLC091-113-122015-
/O.NEW.KMOB.SV.W.0169.170512T1915Z-170512T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
215 PM CDT FRI MAY 12 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Eastern Escambia County in south central Alabama...
  Southeastern Conecuh County in south central Alabama...
  Southwestern Covington County in south central Alabama...
  Northwestern Okaloosa County in northwestern Florida...
  Northern Santa Rosa County in northwestern Florida...

* Until 315 PM CDT

* At 215 PM CDT, severe thunderstorms were located along a line
  extending from near I65 And AL 21 to 7 miles southwest of Century
  to 9 miles east of Robertsdale, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Brewton, East Brewton, Jay, Riverview, Roeville and Point Baker. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3082 8669 3067 8685 3063 8726 3096 8716
      3126 8712 3129 8668 3099 8660
TIME...MOT...LOC 1915Z 259DEG 38KT 3116 8740 3088 8733 3060 8755 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
850 
WWUS54 KMOB 122004
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
304 PM CDT FRI MAY 12 2017

ALC035-039-053-FLC091-113-122015-
/O.CON.KMOB.SV.W.0169.000000T0000Z-170512T2015Z/
Escambia AL-Conecuh AL-Covington AL-Okaloosa FL-Santa Rosa FL-
304 PM CDT FRI MAY 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN ESCAMBIA...SOUTHEASTERN CONECUH...SOUTHWESTERN
COVINGTON...NORTHWESTERN OKALOOSA AND NORTHEASTERN SANTA ROSA
COUNTIES...

At 304 PM CDT, severe thunderstorms were located along a line
extending from 12 miles southwest of River Falls to 11 miles west of
Laurel Hill to 7 miles east of Roeville, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Point Baker and Roeville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3082 8669 3067 8685 3065 8709 3091 8687
      3127 8692 3129 8668 3099 8660
TIME...MOT...LOC 2004Z 250DEG 41KT 3124 8671 3096 8665 3068 8687 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 1:04 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 12, 1:04 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
104 PM CDT Fri May 12 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...Line of strong to severe storms pushing east across
the region will impact MOB and BFM sites a little after 18z.
Expect IFR to MVFR conditions in storms along with gusty winds.
Another round of showers and storms is possible along the cold
front later tonight. Southerly winds around 15-20 knots persist
today before diminishing and becoming more westerly overnight. /07

&&

.PREV DISCUSSION... /issued 1147 AM CDT Fri May 12 2017/

DISCUSSION...See updated information below.

UPDATE...Regional radar mosaic detecting a wide band of showers
and thunderstorms across the southeast portions of Mississippi
and Louisiana moving east at around 45 mph. The leading edge
moving into southwest Alabama through early afternoon will move
into south central Alabama and the western Florida panhandle
mid afternoon.

Strong to severe thunderstorms are occurring with this line, and
Severe Thunderstorm Watch 212 is in effect for Perry, Greene,
Stone, and George counties in SE MS, Mobile, Baldwin, and Escambia
counties in SW AL, and Escambia, Santa Rosa, and Okaloosa
counties in the western Florida panhandle through 4 PM CDT. The
Severe Thunderstorm Watch also includes the adjacent gulf waters,
including area bays and sounds.

Both the NAM and GFS models have slightly lower MLCape values
ranging from 900 to 1200 J/KG, most likely due to the increased
cloud cover ahead of the line helping to limit insolation and
therefore instability. Surface-1KM Storm Relative Helicity values
are also lower ahead of the initial line, ranging from 75 to 130
m2/s2. Bulk Shear continues to reside in the 40 to 50 knot range.
This environment however is still supportive of some damaging
thunderstorm wind gusts and isolated brief tornadoes in the watch
area. Marginal severe hail is also possible. Updates sent. /22

PREV DISCUSSION... /issued 627 AM CDT Fri May 12 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Patchy fog over south central Alabama and the
western Florida panhandle will dissipate by mid morning. Showers
and storms approaching from the west will move through the area
during the late morning through the early evening hours with IFR
to MVFR conditions in the convection along with gusty winds. A
cold front meanwhile approaches from the west and moves through
most of the area late tonight. Light southerly winds increase to
10-15 knots by midday then diminish this evening, becoming
westerly as the front moves through. /29

PREV DISCUSSION... /issued 347 AM CDT Fri May 12 2017/

NEAR TERM /Now Through Friday night/...An upper trof located near the
ArkLaTex weakens somewhat while advancing into the central Gulf
coast states overnight, with an associated surface low moving across
the region which brings a cold front into the central portion of the
forecast area late tonight.  A split upper jet structure currently
in place within the eastern portion of the upper trof gradually
transitions to a single jet maximum over the north central Gulf.
Upper level divergence associated with this pattern is currently
favoring a broken line of convection from northwest Mississippi to
western Louisiana ahead of the advancing cold front.  As the front
continues to advance eastward, the best deep layer lift will shift
into southeast Mississippi/extreme southwest Alabama through this
morning, then spreads across the remainder of the forecast area this
afternoon into early this evening, with a gradual weakening trend
beginning late this afternoon due to the evolving jet structure. Will
have pops increasing to likely/categorical for most of the area this
afternoon with likely pops this evening which taper off overnight as
the best deep layer lift shifts east of the area and the front moves
into the area. MLCape values increase to 1200-1500 J/kg during the
day, but with wet bulb zero values near 11 kft and shear values
relatively limited, continue to see this environment of more
supportive of some strong storms mainly during the afternoon
including a possible isolated severe storm.  Rainfall amounts
through the period will range from around a half inch well inland to
around an inch closer to the coast.  Considered issuance of a High
Risk of Rip currents for today given an increasing onshore flow, but
other contributing factors such as onshore swell look too marginal
at this time and have gone with a moderate risk through tonight. /29

SHORT TERM /Saturday Through Sunday night/...A cold front moves
across the area from west to east Saturday morning as the surface
low passes moves into southern Georgia. While the heaviest rain
tapers from west to east with the passage of this front, model
guidance does suggest a few wrap-around showers lingering over
southeast Mississippi and southern Alabama into the afternoon
hours. Any accumulations with these showers would be light as
northerly winds begin to usher in drier air. Northerly winds then
relax and become more variable Sunday as high pressure moves over
the area both at the surface and aloft, keeping skies mostly
clear and allowing temperatures to rebound quickly despite the
recent frontal passage. As such, expect afternoon highs Saturday
in the low to mid 80's, followed by mid to upper 80's Sunday. Low
temps Saturday and Sunday nights will range from upper 50's inland
to low to mid 60's along the coast. /49

LONG TERM /Monday Through Thursday/...Light onshore flow
redevelops by Tuesday as the upper-level ridge pushes east and
surface high pressure builds over the western Atlantic. Subsidence
beneath the back edge of this ridge will continue to maintain
rainfree skies through Tuesday. By Wednesday, however, mid- and
upper-level southwesterly flow ahead of a deepening High Plains
trof will combine with increasing onshore surface winds to return
deep-layer moisture to the area, leading to a subsequent bump in
daily shower and thunderstorm chances through midweek. Temps will
continue to run warm through the long term, with highs in the
upper 80's to lower 90's inland and mid 80's along the coast each
afternoon. Lows become gradually milder as the week progresses and
deep-layer moisture increases, with temps in the low to mid 60's
Monday night becoming mid to upper 60's by Wednesday night. /49

MARINE...A moderate southerly flow becomes moderate to occasionally
strong this afternoon as a cold front approaches from the west.  The
front moves across the marine area late tonight into early Saturday
morning with a moderate northwesterly flow in the wake of the front.
Will have Small Craft Exercise Caution for most of the marine area
today. Winds and seas will be higher near storms along and ahead of
the front, mainly this afternoon into this evening.  A light
southerly flow is reestablished Sunday into Monday as high pressure
shifts across the area. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 12, 3:27 AM CDT, 10 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
327 AM CDT Fri May 12 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-130830-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
327 AM CDT Fri May 12 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A few strong storms are possible mainly this afternoon ahead of a
cold front approaching from the west. An isolated severe storm
cannot be ruled out. Brief, locally heavy rainfall may accompany
the stronger storms.

There is a moderate risk of rip currents along area beaches
through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a moderate risk of rip currents along area beaches
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn severe spotter networks is not expected
through Thursday.

GMZ630>635-650-655-670-675-130830-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
327 AM CDT Fri May 12 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Moderate to occasionally strong winds may create hazardous
conditions for small craft mainly this afternoon through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

In the hours before

Special weather statement, May 12, 11:21 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
1121 AM CDT FRI MAY 12 2017

ALZ052-053-261-263-MSZ076-079-121715-
Clarke AL-Washington AL-Mobile Central AL-Mobile Inland AL-Greene MS-
George MS-
1121 AM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN MOBILE...SOUTHERN WASHINGTON...SOUTHERN CLARKE...EASTERN
GEORGE AND EASTERN GREENE COUNTIES UNTIL 1215 PM CDT...

At 1120 AM CDT, the strong thunderstorm was located near Lucedale,
moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Saraland, Satsuma, Citronelle, Lucedale, Creola, Leakesville,
Chunchula, Gulfcrest, Deer Park, Axis, Calvert, Mount Vernon, Semmes,
Fruitdale, McIntosh, Wilmer and Movico.

A severe thunderstorm watch remains in effect until 400 PM CDT for
southwestern Alabama...and southeastern Mississippi.

LAT...LON 3074 8841 3073 8863 3134 8859 3137 8793
      3112 8794 3109 8797 3107 8796 3107 8795
      3090 8796 3088 8798 3088 8797 3087 8798
      3087 8797 3086 8798 3086 8797 3085 8796
      3073 8841
TIME...MOT...LOC 1620Z 217DEG 27KT 3084 8852
Local storm report, May 12, 12:06 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1206 PM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     TSTM WND DMG     NNE MCHENRY             30.71N 89.14W
05/12/2017                   STONE              MS   EMERGENCY MNGR

            TREES DOWN REPORTED IN MCHENRY. TIME ESTIMATED BY RADAR.

&&

DJOHNSON
Special weather statement, May 12, 12:46 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
1246 PM CDT FRI MAY 12 2017

ALZ053-055-056-059-060-261-262-FLZ201-203>205-121845-
Clarke AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Covington AL-
Escambia AL-Mobile Inland AL-Escambia Inland FL-Okaloosa Inland FL-
Santa Rosa Coastal FL-Santa Rosa Inland FL-
1246 PM CDT FRI MAY 12 2017

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN...
SOUTHEASTERN CLARKE...ESCAMBIA...SOUTHERN CONECUH...SOUTHWESTERN
COVINGTON...NORTHWESTERN OKALOOSA...SANTA ROSA AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 145 PM CDT...

At 1245 PM CDT, an area of strong thunderstorms was located along a
line extending from 12 miles east of Calvert to 9 miles south of
Jay,and moving northeast at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Bay Minette, Atmore, Pace, Milton, Monroeville, Brewton, Evergreen,
Century, Flomaton, Bagdad, Frisco City, Stockton, McCullough,
Peterman, East Brewton, Uriah, Molino, Castleberry, Excel and Jay.

A severe thunderstorm watch remains in effect until 400 PM CDT for
south central and southwestern Alabama...and northwestern Florida.

LAT...LON 3054 8707 3102 8798 3182 8760 3112 8646
TIME...MOT...LOC 1745Z 243DEG 42KT 3122 8781 3082 8719
Local storm report, May 12, 1:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
146 PM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     SE KUSHLA               30.82N 88.16W
05/12/2017                   MOBILE             AL   EMERGENCY MNGR

            TREES DOWN ON HWY 45 IN KUSHLA NEAR KUSHLA RD. TIME
            ESTIMATED BY RADAR.

&&

DJOHNSON
Special weather statement, May 12, 1:59 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
159 PM CDT FRI MAY 12 2017

ALZ264-266-FLZ201-202-122000-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Escambia Coastal FL-
159 PM CDT FRI MAY 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN BALDWIN AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL
300 PM CDT...

At 159 PM CDT, the strong thunderstorms were located along a line
extending from Loxley to near Central Dauphin Island,and moving east
at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Pensacola, West Pensacola, Ensley, Warrington, Fairhope, Gonzalez,
Gulf Shores, Foley, Orange Beach, Robertsdale, Point Clear, Lillian,
Myrtle Grove, Magnolia Springs, Bon Secour, Summerdale, Silverhill,
Perdido Beach and Elberta.

A severe thunderstorm watch remains in effect until 400 PM CDT for
southwestern Alabama...and northwestern Florida.

LAT...LON 3022 8802 3027 8796 3028 8778 3041 8793
      3057 8792 3064 8726 3061 8725 3030 8725
      3022 8789
TIME...MOT...LOC 1859Z 274DEG 26KT 3059 8775 3029 8813
Special weather statement, May 12, 2:06 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
206 PM CDT FRI MAY 12 2017

ALZ056-058>060-122000-
Conecuh AL-Covington AL-Escambia AL-Crenshaw AL-
206 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL CRENSHAW...NORTHEASTERN ESCAMBIA...SOUTHEASTERN CONECUH AND
COVINGTON COUNTIES UNTIL 300 PM CDT...

At 206 PM CDT, the strong thunderstorm was located 14 miles southwest
of River Falls, or 15 miles southwest of Andalusia, moving northeast
at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Andalusia, Opp, Brantley, River Falls, Red Level, Dozier, Heath and
Gantt.

A severe thunderstorm watch remains in effect until 400 PM CDT for
south central Alabama.

LAT...LON 3104 8679 3131 8687 3160 8625 3133 8619
      3120 8619
TIME...MOT...LOC 1906Z 242DEG 31KT 3121 8672

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 11:59 AM CDTSevere Thunderstorm WarningMOBMobile, Washington61 min
May 12, 12:34 PM CDTSevere Thunderstorm WarningMOBMobile56 min
May 12, 12:41 PM CDTSpecial Marine WarningMOB2 hr
May 12, 12:46 PM CDTSpecial Weather StatementMOBConecuh, Escambia, Monroe59 min
May 12, 1:05 PM CDTSevere Thunderstorm WarningMOBBaldwin40 min
May 12, 1:11 PM CDTSevere Thunderstorm WarningMOBEscambia27 min
May 12, 1:16 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile44 min
May 12, 1:28 PM CDTSevere Thunderstorm WarningMOBMobile47 min
May 12, 1:43 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia47 min
May 12, 2:01 PM CDTSpecial Marine WarningMOB59 min
May 12, 2:06 PM CDTSpecial Weather StatementMOBCovington54 min
May 12, 2:37 PM CDTSpecial Marine WarningMOB53 min
May 12, 2:43 PM CDTSpecial Marine WarningMOB62 min
May 12, 2:47 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
May 12, 2:49 PM CDTSevere Thunderstorm WarningMOBCovington41 min
May 12, 2:55 PM CDTSpecial Marine WarningMOB65 min
May 12, 3:00 PM CDTSevere Thunderstorm WarningMOBCovington60 min
May 12, 3:11 PM CDTSpecial Marine WarningMOB2 hr
May 12, 3:46 PM CDTSpecial Marine WarningMOB119 min
May 12, 5:45 PM CDTSpecial Marine WarningMOB90 min
May 12, 1:59 PM CDTSpecial Weather StatementMOBEscambia61 min
May 12, 2:35 PM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.